Skip to Main content Skip to Navigation
Journal articles

Quasi-optimality of adaptive non-conforming finite element methods for the Stokes equations

Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/hal-00645150
Contributor : Roland Becker Connect in order to contact the contributor
Submitted on : Saturday, November 26, 2011 - 7:20:01 PM
Last modification on : Friday, February 4, 2022 - 3:23:40 AM

Identifiers

Collections

Citation

Roland Becker, Shipeng Mao. Quasi-optimality of adaptive non-conforming finite element methods for the Stokes equations. SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2011, 49 (3), pp.970-991. ⟨10.1137/100802967⟩. ⟨hal-00645150⟩

Share

Metrics

Record views

68